# SDR AALA20060171

- Difficulty date: March 13, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FORWARD GALLEY SIDE WALL EMERGENCY AISLE PATH LIGHT INOPERATIVE.  FOUND BROKEN WIRE AT THE CONNECTOR NEAR SEAT 3F.  REPAIRED WIRE FOR FORWARD GALLEY SIDE WALL EMERGENCY AISLE PATH LIGHT AT THE CONNECTOR NEAR SEAT 3F.  SYSTEM GROUND CHECKED NORMAL OPERATION.
